# SDR ASAA2017092222016

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,123 hours, 10,618 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: 3400758050
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC PWRPL-72EO-08477-1 FOR THE NR 2 ENGINE, FOUND  AT THE 3 O'CLOCK, FAN STRUT PANEL COVER DENTED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FAN DUCT PANEL IAW AMM 72-23-07-000-801-F00, AND AMM 72-23-07-400-801-F00.
